Communications in Mathematical Analysis

Well-Posedness of Initial Value Problem for Discrete Nonlinear Wave Equations

Sergei Bak, Gaston M. N‘Guérékata, and Alexander Pankov

Full-text: Open access

Abstract

We consider the initial value problem for discrete nonlinear wave equations. Under natural assumptions, we prove results on global well-posedness in a wide class of weighted $l^2$ spaces. Admissible spaces include spaces power and exponential decaying sequences.

Article information

Source
Commun. Math. Anal., Volume 8, Number 1 (2010), 79-86.

Dates
First available in Project Euclid: 7 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.cma/1270646495

Mathematical Reviews number (MathSciNet)
MR2551494

Zentralblatt MATH identifier
1193.34120

Subjects
Primary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx]

Keywords
Discrete nonlinear wave equation initial value problem global well-posedness weighted sequence spaces bounded solutions

Citation

Bak, Sergei; N‘Guérékata, Gaston M.; Pankov, Alexander. Well-Posedness of Initial Value Problem for Discrete Nonlinear Wave Equations. Commun. Math. Anal. 8 (2010), no. 1, 79--86. https://projecteuclid.org/euclid.cma/1270646495


Export citation